Research Repository

New results on stabilization of Markovian jump systems with time delay

Fei, Zhongyang and Gao, Huijun and Shi, Peng (2009) New results on stabilization of Markovian jump systems with time delay. Automatica, 45 (10). pp. 2300-2306. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.


This paper studies the problem of stochastic stabilization for a class of Markovian jump systems with time delay. A new delay-dependent stochastic stability criterion on the stochastic stability of the system is derived based on a novel Lyapunov–Krasovskii functional (LKF) approach. The equivalence and superiority to existing results are demonstrated. Then a state feedback controller, which guarantees the stochastic stability of the closed-loop system, is designed. Illustrative examples are provided to show the reduced conservatism and effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID17663, Markovian jump systems, stochastic stability, time delay, stabilization, linear matrix inequality (LMI)
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970109 Expanding Knowledge in Engineering
Depositing User: VUIR
Date Deposited: 31 May 2011 04:43
Last Modified: 20 Jul 2011 04:01
DOI: 10.1016/j.automatica.2009.06.020
ePrint Statistics: View download statistics for this item
Citations in Scopus: 81 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar